Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I get urticaria but from last few days my lip or eye lid suddenly swell up n after 5 magog live cetrizine it subsides. Now if I don’t take anti allergytab then it comes back after 2/3 days what other reason cld it be due to.

2 Doctors Answered
The main reason is altered immune system. It causes altered response. And taking cetrizine will just suppress it for few hours or days. Take proper Homoeopathic treatment to cure it.
You need to identify the substance that gives ou allergy and need to avoid it
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.